MAUDE Adverse Event Report: Medos International Sàrl CH SYMPHONY; Orthosis, Cervical Pedicle Screw Spinal Fixation

Medos International Sàrl CH SYMPHONY; Orthosis, Cervical Pedicle Screw Spinal Fixation
Catalog Number 102000000S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
SYMPHONY
Common Device Name
Orthosis, Cervical Pedicle Screw Spinal Fixation
Manufacturer (Section D)
Medos International Sàrl CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50308237
Report Number1526439-2026-01267
Device Sequence Number21490154
Product Code NKG
UDI-Device Identifier10705034526799
UDI-Public(01)10705034526799
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K190895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102000000S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown